News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Hematology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Hematology Answers List

Forum Name: Hematology Topics

Question: What is a TTI Ratio test?


 River - Mon Oct 03, 2005 10:53 am

I had a DVT in my lower right leg in May, and I have been on Warfarin since then. Blood was taken to test my clotting factors. They ran something called a TTI Ratio and I got the following results:
1:5 - 1.1
1:50 - 1.3 labeled "H"
1:500 - 1.2 labeled "h"

Now my doctor wants me to see a hematologist. This has been dragging on for months and I don't know what the test even tests for! Would someone please just tell me what this test is a test for, and what the results mean? I'm not looking for a dx, just an answer about the test itself.
 Dr. Safaa Mahmoud - Sun Jul 23, 2006 10:57 am

User avatar Dear River,
Dear River,

Warfarin is the oral anticoagulant commonly used by many doctors in the treatment of DVT and other thrombotic conditions. The needed dose is determined by achieving a certain international normalized ratio (INR) range (usually 2.0-3.0) . While the dose of heparin is determined by achieving at least twice normal level of activated partial thromboplastin time (APTT).

In individuals, who have prolonged activated partial thromboplastin time (APTT) (increased bleeding tendency) that is not caused by heparin or oral anticoagulants; Tissue thromboplastin inhibition (TTI) screening test is used to check for circulating anticoagulants like Lupus like Inhibitors, and Heparin inhibitors. LA may influence the recommendation for the duration or intensity of anticoagulant therapy in patients with thrombotic events.

However, I should emphasize that this test is not valid if there is heparin or oral anticoagulant intake and other tests and approaches should be done to confirm the presence of these circulating antibodies.

I advise you to follow up with your doctor.
Keep us updated and best regards,

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here